Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Weakness, feverish, cramps, vomiting. What can help me? Why is this happening?

The night before I started my period I began feeling weak and feverish, chills everything. That same night at 3 am I started having cramps so I went to the toilet, I didn t have to poop but the cramps got so bad I was screaming. Then I threw up everywhere and the cramps continued to get worse. I could barely breathe, I m not pregnant nor have I ever been, but it felt like I was giving birth. The worst of it subsided after about half an hour, but the painful cramps continued, I still have them. The strange thing is the weakness. I feel weak everywhere, but especially my fingertips, legs and back. I m 18 years old. I also believe I may be infertile because I ve been having sex nearly every night for the past year and a half ( with the same man, of course ). I think an ultrasound would be a good idea..
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Ayurveda Specialist 's  Response
Do hormonal tsts, HIV,HbsAg,VDRL,sugar level Blood tets along with uterine sonography.Can take Ayurvedic treatment.Wish you all the best.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor